# SDR ASAA2015121914314

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 6,917 hours, 2,233 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE RAM DOOR FULL OPEN BLUE LIGHT WAS ILLUMINATED DURING CRUISE FLIGHT AND DID NOT EXTINGUISH.  ACFT GROUNDED.  ACCOMPLISHED AUTO PACK TEMP BITE PROCEDURES IAW FIM 21-62, TASK 801 AND BOTH CONTROLLERS LOGGED NO FAULT. OPS CHECK GOOD WITH NO CURRENT FAULT OR EXISTING FAULT.  BOTH RAM AIR DOORS OPERATE NORMAL ON GROUND.
